Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Increased cough, rough throat. Taken Vicks and vitamin C

I am seemin , i study in 7th standard iin qatar, doha , DPSMIS . i just started coughing 1 day beore and today the cough is increased than before day . i usually dont cough sooooo much but when i cough but weird feeling comes in my lungs . and my throat is always rough and harsh but my vioce is fine . i must do something otherwise it will increase . i have taken vicks also containing vitamin c but no difference but has increased .
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Don't worry.Garle with betadine garle at least 4 times a day.Use a regular mouthwash after meals and before u go to sleep.If the cough still persists visit a paed. Get well soon
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor